World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Bifurcation and Chaos cover

Volume 18, Issue 03 (March 2008)

Tutorials and Reviews
No Access
FRACTIONAL-ORDER CHUA'S CIRCUIT: TIME-DOMAIN ANALYSIS, BIFURCATION, CHAOTIC BEHAVIOR AND TEST FOR CHAOS
  • Pages:615–639

https://doi.org/10.1142/S0218127408020550

Tutorials and Reviews
No Access
HYPERBOLICITY AND INVARIANT MANIFOLDS FOR PLANAR NONAUTONOMOUS SYSTEMS ON FINITE TIME INTERVALS
  • Pages:641–674

https://doi.org/10.1142/S0218127408020562

Papers
No Access
A NEW MECHANISM FOR INTERMITTENCY IN RINGS OF CELLS
  • Pages:675–687

https://doi.org/10.1142/S0218127408020574

Papers
No Access
HORSESHOE IN RTD-BASED CELLULAR NEURAL NETWORKS
  • Pages:689–694

https://doi.org/10.1142/S0218127408020586

Papers
No Access
UNIFORM ATTRACTORS OF NONAUTONOMOUS DISCRETE REACTION–DIFFUSION SYSTEMS IN WEIGHTED SPACES
  • Pages:695–716

https://doi.org/10.1142/S0218127408020598

Papers
No Access
CHAOTIFICATION FOR A CLASS OF FIRST-ORDER PARTIAL DIFFERENCE EQUATIONS
  • Pages:717–733

https://doi.org/10.1142/S0218127408020604

Papers
No Access
GLOBAL EXPONENTIAL STABILITY FOR A CLASS OF IMPULSIVE INTEGRO-DIFFERENTIAL EQUATION
  • Pages:735–743

https://doi.org/10.1142/S0218127408020616

Papers
No Access
PARAMETER ESTIMATION FOR SYSTEMS WITH PEAK-TO-PEAK DYNAMICS
  • Pages:745–753

https://doi.org/10.1142/S0218127408020628

Papers
No Access
BIFURCATION OF MULTIPLE LIMIT CYCLES FOR A ROTOR-ACTIVE MAGNETIC BEARINGS SYSTEM WITH TIME-VARYING STIFFNESS
  • Pages:755–778

https://doi.org/10.1142/S021812740802063X

Papers
No Access
CODIMENSION-TWO BIFURCATIONS IN INDIRECT FIELD ORIENTED CONTROL OF INDUCTION MOTOR DRIVES
  • Pages:779–792

https://doi.org/10.1142/S0218127408020641

Papers
No Access
RIGOROUS VERIFICATION OF THE EXISTENCE OF TRANSVERSAL HOMOCLINIC ORBITS
  • Pages:793–801

https://doi.org/10.1142/S0218127408020653

Papers
No Access
FURTHER REDUCTION OF NORMAL FORMS AND UNIQUE NORMAL FORMS OF SMOOTH MAPS
  • Pages:803–825

https://doi.org/10.1142/S0218127408020665

Letters
No Access
AN ALGEBRAIC APPROACH FOR THE RECONSTRUCTION OF CHUA'S SYSTEM
  • Pages:827–834

https://doi.org/10.1142/S0218127408020677

Letters
No Access
GENERATION OF STRONGLY CHAOTIC BEATS
  • Pages:835–840

https://doi.org/10.1142/S0218127408020689

Letters
No Access
A SYSTEM AND CIRCUIT FOR GENERATING "MULTI-BUTTERFLIES"
  • Pages:841–844

https://doi.org/10.1142/S0218127408020690

Letters
No Access
SYNCHRONIZATION IN NETWORKS OF SLIGHTLY NONIDENTICAL ELEMENTS
  • Pages:845–850

https://doi.org/10.1142/S0218127408020707

Letters
No Access
A CHAOS-BASED RANDOM NUMBER GENERATOR FOR EIGHT-BIT MICRO-CONTROLLER SYSTEM
  • Pages:851–867

https://doi.org/10.1142/S0218127408020719

Letters
No Access
CHAOS BETWEEN STOCHASTICITY AND PERIODICITY IN THE PRISONER'S DILEMMA GAME
  • Pages:869–875

https://doi.org/10.1142/S0218127408020720

Letters
No Access
HILBERT'S 16TH PROBLEM FOR QUADRATIC SYSTEMS: NEW METHODS BASED ON A TRANSFORMATION TO THE LIENARD EQUATION
  • Pages:877–884

https://doi.org/10.1142/S0218127408020732

Letters
No Access
SOLITON-MEDIATED ELECTRON PAIRING
  • Pages:885–890

https://doi.org/10.1142/S0218127408020744

Letters
No Access
FEIGENBAUM ATTRACTOR AND THE GENERATION STRUCTURE OF PARTICLE PHYSICS
  • Pages:891–896

https://doi.org/10.1142/S0218127408020756